Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns we would urge you to consult your GP.

I'm going to stop googling and ask MN now...

(7 Posts)
banana87 Fri 16-Nov-12 20:42:23

Because google is freaking me out.

I have thrush. Nice.

It started about 2 weeks ago and I did a pessary but it didn't rid it all the way. I also started spotting but put it down to a period (I just stopped breastfeeding and have the mirena).

Today I've started spotting again (brown cm and pink when wiping). The canesten says don't use if you have blood tinged discharge. So I google and it says cervical cancer. Really?!?? Should I go to the GP???

coffeeinbed Fri 16-Nov-12 20:46:23

Chances are is the Mirena messing with you.
Or your period.
best thing - go ask your doctor. And step away from Google.

Do go and see GP if you're worried but I do remember having a bad bout of thrush in my 20s (back in the days that DH and I were at it like rabbits) and I had bloody discharge on wiping....have had colposcopy since then (nothing to do with the thrush, was funny smear result) and no cervical cancer.

Maybe GP could prescribe stronger anti fungals?

Tazmosis Fri 16-Nov-12 20:47:34

If you're bleeding outside your cycle then yes go to your GP ASAP. It can be an early sign of abnormal cells which can lead to cancer if untreated but there are other things that cause it to.

When was your last smear test?

Casmama Fri 16-Nov-12 20:47:36

If you have thrush and one ourselves of canes ten has not worked then it is probably worth going to chat to your GP anyway- is it possible that it isn't thrush?
I would think it very very unlikely that it s cervical cancer- I think it is quite common to spot on mire a ESP if your hormones are adjusting to stopping BF. Please don't worry but go to your GP to put your mind at rest.

Tazmosis Fri 16-Nov-12 20:48:29

Yes leave Google alone - it is unhelpful in these circs.

JiltedJohnsJulie Fri 16-Nov-12 20:52:12

Agree with others, I spotted irregularly for a couple of months after having the mire a fitted. If you've used a pessary and still have thrush go along to your local gum clinic, they can give you stronger stuff smile.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now